×

zbMATH — the first resource for mathematics

The analytic-functional calculus for several commuting operators. (English) Zbl 0233.47025

MSC:
47C05 Linear operators in algebras
47A60 Functional calculus for linear operators
47B48 Linear operators on Banach algebras
46J10 Banach algebras of continuous functions, function algebras
47B10 Linear operators belonging to operator ideals (nuclear, \(p\)-summing, in the Schatten-von Neumann classes, etc.)
47A10 Spectrum, resolvent
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Allan, G.R., A spectral theory for locally convex algebras. Proc. London Math. Sco., 15 (1965), 399–421. · Zbl 0138.38202
[2] Allan, G.R. An extension of the Shilov-Arens-Calderon theorem. J. London Math. Soc., 44 (1969), 595–601. · Zbl 0184.16702
[3] Arens, R., The analytic-functional calculus in commutative topological algebras. Pacific J. Math., 11 (1961), 405–429. · Zbl 0109.34203
[4] Arens, R. & Calderon, A. P., Analytic functions of several Banach algebra elements. Ann. of Math., 62 (1955), 204–216. · Zbl 0065.34802
[5] Bishop, E., Analytic functions with values in a Frechet space. Pacific J. Math. (1962), 1177–1192. · Zbl 0116.06301
[6] Bredon, G. E., Sheaf theory. McGraw-Hill, 1967.
[7] Gleason, A. M., The abstract theorem of Cauchy-Wefl. Pacific J. Math., 12 (1962), 511–525. · Zbl 0117.09302
[8] Gleason, A. M., The Cauchy-Wefl theorem. J. Math. Mech., 12 (1963), 429–444. · Zbl 0122.32002
[9] Gunning, R. C. & Rossr, H., Analytic functions of several complex variables. Prentice-Hall, 1965. · Zbl 0141.08601
[10] Hörmander, L., An introduction to complex analysis in several variables. Van Nostrand, 1966. · Zbl 0138.06203
[11] MacLane, S., Homology. Springer-Verlag, 1963.
[12] MacLane, S. & Birkoff, G., Algebra. MacMillan, 1967.
[13] Moore, R. T., Banach algebras of operators on locally convex spaces. Bull. Amer. Math. Soc., 75 (1969), 68–73. · Zbl 0189.13302
[14] Shilov, G. E., On the decomposition of a normed ring into a direct sum of ideals. Amer. Math. Soc. Transl. (2), 1 (1955), 37–48. · Zbl 0066.36103
[15] Taylor, J. L., A joint spectrum for several commuting operators. J. Funct. Analysis, to appear. · Zbl 0233.47024
[16] Waelbrock, L., Le calcule symbolique dans les algèbres commutatives. J. Math. Pure Appl., 33 (1954), 147–186. · Zbl 0056.33601
[17] Weil, A., L’integrale de Cauchy et les functions de plusieurs variables. Math. Ann., 111 (1935), 178–182. · JFM 61.0371.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.